Portfolio Selection in Stochastic Environments
Jun Liu
The Review of Financial Studies, 2007, vol. 20, issue 1, 1-39
Abstract:
In this article, I explicitly solve dynamic portfolio choice problems, up to the solution of an ordinary differential equation (ODE), when the asset returns are quadratic and the agent has a constant relative risk aversion (CRRA) coefficient. My solution includes as special cases many existing explicit solutions of dynamic portfolio choice problems. I also present three applications that are not in the literature. Application 1 is the bond portfolio selection problem when bond returns are described by "quadratic term structure models." Application 2 is the stock portfolio selection problem when stock return volatility is stochastic as in Heston model. Application 3 is a bond and stock portfolio selection problem when the interest rate is stochastic and stock returns display stochastic volatility. (JEL G11) Copyright 2007, Oxford University Press.
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (176)
Downloads: (external link)
http://hdl.handle.net/10.1093/rfs/hhl001 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:rfinst:v:20:y:2007:i:1:p:1-39
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
The Review of Financial Studies is currently edited by Itay Goldstein
More articles in The Review of Financial Studies from Society for Financial Studies Oxford University Press, Journals Department, 2001 Evans Road, Cary, NC 27513 USA.. Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().